A Javtokas ; A Laurinčikas - On the periodic Hurwitz zeta-function.

hrj:154 - Hardy-Ramanujan Journal, January 1, 2006, Volume 29 - https://doi.org/10.46298/hrj.2006.154
On the periodic Hurwitz zeta-function.

Authors: A Javtokas ; A Laurinčikas

In this paper, an universality theorem in the Voronin sense for the periodic Hurwitz zeta-function is proved.


Volume: Volume 29
Published on: January 1, 2006
Submitted on: March 3, 2015
Keywords: periodic Hurwitz zeta-function, non-trivial zeros, limit theorems,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 61 times.
This article's PDF has been downloaded 161 times.